# SDR DALA2021050702583

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,370 hours, 30,955 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Indication
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3255 ON TAKEOFF JUST PRIOR TO 80KT CALL RECEIVED ECAM "HYD B ELE PUMP LO PR" ALONG WITH HYD PAGE SHOWING 300PSI AND RED SYSTEM LIMITS - ABORTED TAKEOFF AFTER STEPPING ECAM REMAINED ALONG WITH HYD SYSTEM PAGE. CORRECTIVE ACTION: TROUBLESHOT AND INSPECTED SYSTEM. R/R BLUE SYSTEM ELECTRIC PUMP. OPS CK GOOD. (6919498)
